My son has been on Idebenone for almost 3 years,but since 4 months ago he started vomiting after he takes Idebenone!I wonder,what the reason is as long as it is not new supplement!!

Please,advise me what I should do to prevent this side effect!

Views: 339

Reply to This

Replies to This Discussion

Hi Moein, I've never heard of this side-effect before, especially if he's been taking Idebenone for a while. Maybe the capsule is getting stuck down in his throat and causing involuntary heaving?

did you change the dosage, timing or the brand? he has been vomitting everyday for 4 months?

Yes,I changed it to 500 mg.He has been vomiting for 4 months

i have been giving 450 mg (3 capsules of 150 mg each) for about an year or so to my son who weighs 57 lb...i give one cap in the morning and 2 in the night....

 

maybe try staggering the dosage...

We had problems with stomach pains in the beginning, but after making sure that he takes the idebenone directly after breakfast and together with Lactobacillus plantarum 299v in his morning coctail no such problems have existed. He is on Deflazacort as well.

He is around 50 lb and takes 500 mg idebenone each morning.

My nutritional doctor does not recommend Idebenone and told me to give my son a natural form of CoQ10 made using a Japanese method that is more bioavailable.  I give it to him in his yogurt.

Reply to Discussion

RSS

Need help using this community site? Visit Ning's Help Page.

Members

Events

© 2019   Created by PPMD.   Powered by

Badges  |  Report an Issue  |  Privacy Policy  |  Terms of Service